I have more anger feelings and want to evaulate if this can cause my mood changes to be more severe than if not on the merena
It is hard to say whether the mood changes are from Mirena, if you were suffering from bipolar disorder (assuming you are suffering from this as it was a support group in your question) prior to using Mirena.
The only way you could tell is if your symptoms were milder before using Mirena or if you stop using Mirena and see the difference again.
Mirena can cause mood changes but don't know what sort of impact it is having on you.
The link below has reviews/comments made by users - you may find it useful.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 22 Oct 2012 • 5 answers
Posted 6 Jan 2014 • 1 answer
Posted 22 Dec 2014 • 1 answer
Posted 21 Aug 2015 • 2 answers